# SDR 95ZZZM468

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98GL
- Make and model: Beech 1900C
- Aircraft serial: UC98
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 11451402813
- Condition: Loose
- Location: Airstair Door
- Part time: 14,077 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPW - DURING ROUTINE INSPECTION, MAINTENANCE FOUND THE AIRSTAIR DOOR SNUBBER BRACKET LOOSE.  THE ATTACH BRACKET WAS REMOVED AND REPLACED WITH BEECH KIT 114-4032-1.
